# SDR 99UAL900583

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Ge CFM56*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Component: Smith Indust, 1689250601
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ALL ENGINE FAN SPEED INDICATIONS WERE LOST ON THE FLIGHT MANAGEMENT COMPUTER.  *S/D*  REPLACED THE FLIGHT MANAGEMENT COMPUTER.  THE DIGITAL FLIGHT COMPUTER SYSTEM TESTED, OK.
